This is Survivor Story number 18.
Total number of stories in current database is 77
CNS Damage While on Paxil
“In trying to get off Paxil, I experienced explosive anger, rage, uncontrolled weeping…”
The following is a synopsis of the symptoms experienced while using Paxil followed by symptoms while trying to get off Paxil.
I sought counsel with my physician for pharmaceutical help in dealing with agoraphobia but wanted a medication with few side effects.
My doctor read the advertisements, believed every word and prescribed Paxil.
Inability to concentrate. Inability to care much about anything, i.e., numbed emotionally and physically. Not caring about life at all. Wanted to be left alone. Strong tendencies to isolate.
Getting off Paxil
My physician told me there were few side effects. Nothing was ever discussed about getting off Paxil, nor was the half life explained to me.
In trying to get off Paxil, I experienced explosive anger, rage, uncontrolled weeping, severe panic episodes, undergoing what felt might be similar to shock treatments, loss of short term memory, loss of good judgment.
It took almost a year to recover from the extensive damage done to my central nervous system and in recovering my short term memory ability.
Subsequent research has indicated that the majority of people taking Paxil experience radical symptoms while taking it and are put in serious, even life threatening states of mind while getting off it.
Pharmaceutical companies are in the business to make money. The advertising and administration of this medication are deadly as evidence continues to mount regarding side effects.
It is my hope the Senate Subcommittee thoroughly investigate the use of advertisements including misprescribed medications by general practitioners who do not special in psycho tropic medications.
4010-15th Avenue South #16D
Minneapolis, MN 55407
375 total views, 1 views today